Alert archive / Michigan / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 48, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Sep 6, 2016, 7:00 PM EDT for Gladwin County, Michigan. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2016, 7:00 PM EDT (23:00 UTC)
- Expired
- Sep 6, 2016, 8:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Gladwin County, MI
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
691
WUUS53 KAPX 062300
SVRAPX
MIC051-070000-
/O.NEW.KAPX.SV.W.0048.160906T2300Z-160907T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
700 PM EDT TUE SEP 6 2016
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GLADWIN COUNTY IN NORTHERN MICHIGAN...
* UNTIL 800 PM EDT
* AT 700 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
SOUTHWEST OF SKEELS...OR 9 MILES WEST OF GLADWIN...MOVING EAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GLADWIN...BEAVERTON...WINEGARS...RHODES AND WOODEN SHOE VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4407 8460 4404 8417 4383 8417 4383 8436
4382 8437 4381 8457 4382 8460
TIME...MOT...LOC 2259Z 285DEG 23KT 4399 8468
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
JSL2 follow-up statements
772
WWUS53 KAPX 062333
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
733 PM EDT TUE SEP 6 2016
MIC051-070000-
/O.CON.KAPX.SV.W.0048.000000T0000Z-160907T0000Z/
GLADWIN MI-
733 PM EDT TUE SEP 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN GLADWIN COUNTY...
AT 732 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WINEGARS...OR
7 MILES SOUTHEAST OF GLADWIN...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GLADWIN...BEAVERTON...WINEGARS...RHODES AND WOODEN SHOE VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4397 8451 4406 8442 4404 8417 4383 8417
4383 8436 4382 8437 4381 8457 4386 8459
TIME...MOT...LOC 2332Z 281DEG 25KT 4391 8438
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
JSL218
WWUS53 KAPX 062352
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
752 PM EDT TUE SEP 6 2016
MIC051-070000-
/O.CON.KAPX.SV.W.0048.000000T0000Z-160907T0000Z/
GLADWIN MI-
752 PM EDT TUE SEP 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN GLADWIN COUNTY...
AT 752 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
EDENVILLE...OR 9 MILES NORTH OF SANFORD...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEAVERTON...RHODES AND WINEGARS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4388 8436 4396 8437 4394 8417 4383 8417
4383 8436 4382 8437 4381 8451 4389 8451
TIME...MOT...LOC 2352Z 299DEG 21KT 4381 8433
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
JSLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 4:29 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Sep 6, 4:29 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 429 PM EDT TUE SEP 6 2016 .SHORT TERM...(This evening and overnight) Issued at 340 PM EDT Tue Sep 6 2016 Cold front extends from Ontario down through MN and NE this morning. Area of showers and thunderstorms out ahead of the front. Front and precipitation out ahead will continue to drop southeast through N MI overnight and into Wednesday. Very unstabile air ahead of the front will aid in the development of more precipitation as the front moves through as evidenced by 18z kapx sounding showed sbcapes close to 3kft J/kg and PWATS running close to 2". Mesoscale models show next line of convection moves thru the region between 22z and 04z and then more precipitation after midnight. Front then seems to hang up over the region Wednesday with more chances of showers and thunderstorms. .LONG TERM...(Wednesday through Tuesday) Issued at 340 PM EDT Tue Sep 6 2016 High Impact Weather: heavy rain ending Wednesday night (9/7)Wednesday night...At 00z/thu the sfc trough is layed out east to west across N Lower, almost over the M-32 corridor. The 500 mb jet streak is roughly oriented from the SW to the NE with the nose of the 50 knot jet streak just getting into C Lake Michigan. A diffluent axis is running out in front of the jet streak. this will help with the uplift along the warm front that will continue to generate rain. with the PWAT>2.0" through 06z, so will expect that the amounts of rain will be 1-2" through the night, with most of the rain in the evening. After 06z, the sfc low moves east of the forecast area with a nose of dry air pushing into the region in the 700-500 mb layer. Rain will continue at first, but will expect that by 12z the rain will have ended. (9/8)Thursday...while the 700-500 mb layer rh dries out considerably, the 850 mb moisture continues around 70 to 80% with the "cold" front still in the forecast area. This will produce scattered rain showers during the morning. After 18z, the rain should be done as the 850 mb dry air finally gets into the region and high pressure begins to build into the region. Looks like the sky will clear overnight with the high over the southern part of Michigan by 12z. (9/9)Friday...The high moves to the east, and a sfc low begins to emerge from the southwest and into S Lower. There is some disagreement in the models as the GFS has the sfc low near the Indiana. The ECMWF has the sfc low north near GRR. At this point, the rain may just make it to the M-55 corridor, but will leave the region dry at this point. Extended (Friday night through Tuesday)... Guidance has come into somewhat better agreement over the past 24 hours in regards to the extended period. A well-defined wave is expected to drop from southern Canada into the northern Plains on Friday before shifting eastward toward the Great Lakes Fri night- Saturday. At the surface, a strengthening area of low pressure is expected to develop across the upper MS valley before tracking across the western Great Lakes on Saturday. Best threat for widespread showers looks to arrive Friday night into the first half of the day Saturday before tapering from west to east during the remainder of the day. Perhaps a rather blustery day prevails on Saturday with mostly cloudy skies, temps stuck in the 60s and wind gusts approaching 20 mph. At the very least, a much more fall-like feel will be in the air. High pressure settles in atop the midsection of the CONUS to end the weekend into the start of next week with gradually moderating temperatures prior to another cold front approaching from the west toward the middle of the next week. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1255 PM EDT Tue Sep 6 2016 VFR expected through this evening. VFR cu deck forming over region now in sticky unstable air mass. Cold front dropping into the northern Great Lakes is expected to enter N MI this evening with showers and thunderstorms moving in. Heavy rain and brief strong wind gusts will accompany these storms. Once the precipitation moves through MVFR ceilings and fog are possible towards between midnight and morning. VFR conditions are expected once again by midday Wednesday. && .MARINE... Issued at 340 PM EDT Tue Sep 6 2016 No SCAs through Wednesday but showers and thunderstorms will continue in waves overnight and into Wednesday. Expect southwest winds to continue overnight. A cold front that moves into the region tomorrow will make wind directions more variable. && .APX Watches/Warnings/Advisories... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && SHORT TERM...Farina LONG TERM...Gillen AVIATION...Farina MARINE...Farina
Hazardous weather outlook, Sep 6, 6:45 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 645 PM EDT TUE SEP 6 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-072015- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 658 PM EDT TUE SEP 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE ACROSS GLADWIN AND ARENAC COUNTY THIS EVENING. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP MAINLY OVERNIGHT INTO THE GRAND TRAVERSE BAY REGION...AND SPREAD EASTWARD ACROSS NORTHERN LOWER MICHIGAN THROUGH SUNRISE. SEVERE STORMS ARE POSSIBLE WITH THE MAIN THREAT BEING DAMAGING WINDS TO 60 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE ALONG WITH HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. SMD
In the hours before
Special weather statement, Sep 6, 4:38 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
438 PM EDT TUE SEP 6 2016
MIZ022-028-029-034-062145-
CRAWFORD-OSCODA-ROSCOMMON-OTSEGO-
438 PM EDT TUE SEP 6 2016
...A STRONG THUNDERSTORM WILL AFFECT CRAWFORD...WESTERN OSCODA...
NORTHEASTERN ROSCOMMON AND SOUTHEASTERN OTSEGO COUNTIES...
AT 438 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HARTWICK PINES
STATE PARK...OR NEAR GRAYLING...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRAYLING...ROSCOMMON...MIO...LEWISTON...LOVELLS...LUZERNE...
SOUTH BRANCH TOWNSHIP...RED OAK...LAKE ST. HELEN...GARLAND...
HARTWICK PINES STATE PARK AND FAIRVIEW.
LAT...LON 4464 8485 4467 8484 4492 8453 4488 8437
4485 8437 4486 8430 4473 8402 4450 8428
4450 8437 4443 8437 4434 8448
TIME...MOT...LOC 2038Z 306DEG 22KT 4472 8461
GILLENLocal storm report, Sep 6, 4:43 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
443 PM EDT TUE SEP 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG INDIAN RIVER 45.42N 84.62W
09/06/2016 CHEBOYGAN MI PUBLIC
SEVERAL TREE LIMBS DOWN. REPORTED AT INDIAN
RIVER GOLF CLUB.
&&
GILLENSpecial weather statement, Sep 6, 5:32 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
532 PM EDT TUE SEP 6 2016
MIZ024-029-030-033>036-041-042-062300-
OGEMAW-ALPENA-ALCONA-OSCODA-IOSCO-ARENAC-ROSCOMMON-GLADWIN-MISSAUKEE-
532 PM EDT TUE SEP 6 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALCONA...SOUTHERN
OSCODA...IOSCO...ROSCOMMON...GLADWIN...OGEMAW...SOUTHEASTERN
ALPENA...ARENAC AND SOUTHERN MISSAUKEE COUNTIES...
AT 531 PM EDT...RADAR INDICATED SCATTERED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF NEGWEGON
STATE PARK TO 10 MILES WEST OF MARION. MOVEMENT WAS SOUTH AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALGER...OSCODA...HOUGHTON LAKE...GLADWIN...EAST TAWAS...
WEST BRANCH...TAWAS CITY...OSSINEKE...STANDISH...STERLING...
HARRISVILLE...AU SABLE...PRUDENVILLE...THE TOWN OF HUBBARD LAKE...
ST. HELEN...GLENNIE...MIO...SOUTH BRANCH...MAPLE RIDGE AND MCKINLEY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4432 8324 4420 8338 4418 8356 4409 8359
4391 8403 4400 8405 4400 8417 4384 8419
4382 8460 4416 8461 4417 8534 4451 8449
4451 8438 4456 8437 4505 8319
TIME...MOT...LOC 2131Z 342DEG 19KT 4496 8314 4405 8534
GILLENLocal storm report, Sep 6, 5:37 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
537 PM EDT TUE SEP 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HEAVY RAIN EAST JORDAN 45.16N 85.13W
09/06/2016 M1.25 INCH CHARLEVOIX MI TRAINED SPOTTER
.
0330 PM TSTM WND DMG 6 ENE BOYNE FALLS 45.19N 84.79W
09/06/2016 CHARLEVOIX MI LAW ENFORCEMENT
UTILITY POLES SNAPPED AND POWER LINES DOWN.
TREES ALSO REPORTED DOWN OVER COASH RD.
DELAYED REPORT.
0340 PM TSTM WND DMG VANDERBILT 45.14N 84.65W
09/06/2016 OTSEGO MI LAW ENFORCEMENT
UTILITY POLE AND POWER LINES DOWN BEHIND THE
VANDERBILT AREA SCHOOL.
0341 PM TSTM WND DMG 1 NE OTSEGO LAKE STATE 44.95N 84.68W
09/06/2016 OTSEGO MI LAW ENFORCEMENT
POWER LINES DOWN.
0345 PM TSTM WND DMG 1 NW VANDERBILT 45.15N 84.67W
09/06/2016 OTSEGO MI LAW ENFORCEMENT
POWER LINES DOWN.
0330 PM TSTM WND DMG 7 NNW ALBA 45.06N 85.03W
09/06/2016 ANTRIM MI LAW ENFORCEMENT
POWER LINES DOWN.
0320 PM TSTM WND DMG BOYNE CITY 45.18N 84.96W
09/06/2016 CHARLEVOIX MI LAW ENFORCEMENT
TREES REPORTED DOWN ACROSS POWER LINES.
0328 PM TSTM WND DMG INDIAN RIVER 45.42N 84.62W
09/06/2016 CHEBOYGAN MI PUBLIC
SEVERAL TREE LIMBS DOWN. REPORTED AT INDIAN
RIVER GOLF CLUB.
&&
GILLENLocal storm report, Sep 6, 6:25 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
625 PM EDT TUE SEP 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TSTM WND DMG SAINT HELEN 44.36N 84.42W
09/06/2016 ROSCOMMON MI LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN RELAYED
FROM ROSCOMMON COUNTY DISPATCH.
&&
GILLENLocal storm report, Sep 6, 6:33 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
633 PM EDT TUE SEP 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG VANDERBILT 45.14N 84.66W
09/06/2016 OTSEGO MI BROADCAST MEDIA
MULTIPLE TREES DOWN AT GRANT AND ELM.
&&
JSLThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 2:37 PM EDT | Special Weather Statement | APX | Antrim, Benzie, Cheboygan, Emmet, Grand Traverse, Kalkaska and 1 more | 68 min |
| Sep 6, 2:48 PM EDT | Special Marine Warning | APX | 42 min | |
| Sep 6, 2:58 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Otsego | 47 min |
| Sep 6, 3:05 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Emmet | 55 min |
| Sep 6, 3:26 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Otsego | 56 min |
| Sep 6, 3:57 PM EDT | Special Weather Statement | APX | Montmorency | 48 min |
| Sep 6, 4:38 PM EDT | Special Weather Statement | APX | Crawford, Oscoda | 67 min |
| Sep 6, 5:32 PM EDT | Special Weather Statement | APX | Alcona, Alpena, Arenac, Gladwin, Iosco, Ogemaw and 1 more | 88 min |
| Sep 6, 5:44 PM EDT | Severe Thunderstorm Warning | APX | Ogemaw, Roscommon | 46 min |
| Sep 6, 5:57 PM EDT | Severe Thunderstorm Warning | APX | Gladwin, Ogemaw, Roscommon | 63 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.